Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

THE FEKETE-SZEGO PROBLEM FOR A CLASS OF ANALYTIC FUNCTIONS DEFINED BY DZIOK-SRIVASTAVA OPERATOR

Erhan Deniz, Murat ÇAĞLAR, Halit Orhan

KODAI MATHEMATICAL JOURNAL Cilt 35 · Sayı 3 · ss. 439–462 · 01.10.2012
DOI ile aç

Özet

By using Dziok-Srivastava operator a new subclass of analytic functions generalized k-parabolic starlike functions, denoted by k - SPl,m(alpha(1);gamma), is introduced. For this class the Fekete-Szego problem is completely solved. Various known or new special cases of our results are also point out.

Anahtar kelimeler

Fekete-Szego problem Hadamard product Conic domain k-uniformly convex function k-parabolic starlike function Dziok-Srivastava operator

Atıf için künye

Deniz, E., ÇAĞLAR, M., & Orhan, H. (2012). THE FEKETE-SZEGO PROBLEM FOR A CLASS OF ANALYTIC FUNCTIONS DEFINED BY DZIOK-SRIVASTAVA OPERATOR. KODAI MATHEMATICAL JOURNAL, 35(3), 439–462. https://doi.org/10.2996/kmj/1352985448

BibTeX
@article{deniz2012-73125,
  author = {Deniz, Erhan and ÇAĞLAR, Murat and Orhan, Halit},
  title = {THE FEKETE-SZEGO PROBLEM FOR A CLASS OF ANALYTIC FUNCTIONS DEFINED BY DZIOK-SRIVASTAVA OPERATOR},
  journal = {KODAI MATHEMATICAL JOURNAL},
  year = {2012},
  volume = {35},
  number = {3},
  pages = {439--462},
  issn = {0386-5991},
  doi = {10.2996/kmj/1352985448},
  url = {https://akademik.atauni.edu.tr/yayinlar/73125-the-fekete-szego-problem-for-a-class-of-analytic-functions-defined-by-dziok}
}